# SDR DALA2015030601922

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE RT SIDE BS 1500+10" TO BS 1640, RBL 24: ZEE ANGLE CORRODED AT SIDEWALL ATTACHMENT FLANGE.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  R & R AFT CARGO FLOOR SIDE PLATE, ZEE ANGLE, FROM STA 1530 TO 1640, RBL 24 IAW SRM.
